Ask an expert
Question

15 Feb 2006

Bad Pains
Hi, Please help i have bad pains below my stomuch it usually happens after love making, they are slightly different from period pains i went to see a doctor about it and a gynae and they both said everything was just fine with me and it wasn't serious

Can you please recommend something i could take to ease the pains..

Any advice will be highly appreciated
Thank you.
Answer 416 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Since you cleared it with you doc I'd say a tablet containing Naproxen (Aleve, Synflex), Mefenamic Acid (Ponstan) or any other antiinflammatory will help.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19349 votes
Vote